Publications of J. Körner

This page shows all publications that appeared in the IASI annual research reports. Authors currently affiliated with the Institute are always listed with the full name.

You can browse through them using either the links of the following line or those associated with author names.

Show all publications of the year  ALL, with author Körner J., in the category Journal Articles (or show them all):   (Items found: 12)


2003 | 2002 | 2001 | 2000 | 1999 | 1998 | 1997 | 1994

2003  [top]
  • Körner J., Fachini E.: Codes for a long silence, IEEE Transactions on Information Theory 49, 2020-2022, 2003

2002  [top]
  • Körner J., Monti A.: Delta-systems and qualitative (in)dependence, Journal of Combinatorial Theory Series A 99 (1), 75-84, 2002

2001  [top]
  • Fachini E., Körner J., Monti A.: A better bound for locally thin set families, Journal of Combinatorial Theory Series A 95, 209-218, 2001
  • Körner J., Monti A.: Compact representations of the intersection structure of families of finite sets, SIAM Journal on Discrete Mathematics 14, 181-192, 2001

2000  [top]

1999  [top]

1998  [top]
  • Körner J.: On clique growth in products of directed graphs, Graphs and Combinatorics 14, 25-36, 1998
  • Körner J., Orlitsky A.: Zero-error information theory, IEEE Transactions on Information Theory 44, 2207-2229, 1998

1997  [top]
  • Hollmann H.D.L., Körner J., Litsyn S.: Tiling Hamming space with few spheres, Journal of Combinatorial Theory Series A 80, 388-393, 1997
  • Körner J.: On clique growth in products of directed graphs, Graphs and Combinatorics 13, 1997

1994  [top]
- - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - -